# SDR 98FDEA00021

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 2612 · Fire Detection
- Part: B-Loop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE DETECTION LIGHT ILLUMINATED IN FLIGHT ACCOMPLISHED RED TAB PROCEDURES AND LIGHT REMAINED ON.  GOOD FIRE PROTECTION VERIFIED THROUGH RED TABS AND MINIMUM EQUIPMENT LIST (WARNING, FIRE WARNING TEST GOOD).  IDENTIFY B-LOOP INOPERATIVE NR 2 ENGINE.  PULL B-LOOP CIRCUIT BREAKER.  SELECTED A-LOOP ON PANEL OK TO CONTINUE PER MINIMUM EQUIPMENT LIST 26-6B, CONTROL.  NR 28206 CAT C ITEM EXPIRES 19JAN98.
